# SDR SWAA020998

- Difficulty date: May 9, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 45,381 hours, 35,402 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Part number: 6963391
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB PUSH ROD BOLT PER MM.
